skin-hair-icon
Isotretinoin 20 mg capsules
I am on my second round of Isotretinoin 20 mg capsules. This time my lips are not dried and face is also little oily. Is it ok or is isotretinoin not effective  this time?
279 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

It's due to side effects..Stop it... Treatment depending on the grade..Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, It is perfectly OK as we cannot judge the effect of the medicine only by lip dryness. Do followup with a qualified dermatologist in order to monitor the correct dosage of this medication, whether there is any need to increase the dose, as well as to check for side effects.
Next Steps
Consult a Dermatologist
Health Tips
Continue treatment as advised by your doctor
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Minocycline 75 mg capsule Olmesartan medoxomil 20 mg
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.